# SDR MASA2017051212296

- Difficulty date: May 12, 2017
- Submitted: May 13, 2017
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 29,635 hours, 24,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EMER LIGHT INOP. REPLACED BULB.
